# SDR ASAA0180113

- Difficulty date: March 25, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Lanyard
- Part number: 3961899501
- Condition: Disconnected
- Location: Emergency Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - DURING PRE-FLIGHT CHECK, L1 DOOR EMERGENCY SLIDE LANYARD WAS FOUND TO BE DETACHED.  REATTACHED LANYARD BETWEEN GIRT BAR AND SLIDE COVER.  (M)
